# SDR ASAA2014082508949

- Difficulty date: August 25, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 30,808 hours, 9,400 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 123C0976
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 59,466 hours, 29,178 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED.  VERIFIED FAULT, FOUND PACK/ZONE TEMP CONTROLLER, NR 1 HAS CONTINUED FAULT FOR STBY PACK.  THIS FAULT WILL NOT RESET.  REPLACED NR 1 CONTROLLER,  M1442, WITH SERVICABLE 1.  ACCOMP, PACK/ZONE TEMP CONTROLLER INST TEST, TEST PASSED REF FIM21-62, TASK 802, AND MM 21-61-20-400-801.
